# SDR FFS2006F00006

- Difficulty date: August 7, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Fs 172
- Part time: 29,224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE THIRD 200-HOUR INTERVAL DETAILED INSPECTION, A CRACK WAS DISCOVERED IN THE DOOR FRAME RUNNING HORIZONTALLY BETWEEN THE RIVET HOLES OF THE UPPER LINE OF RIVETS THAT HOLD THE AIRSTAIR DOOR HINGE HALF TO THE FUSELAGE.  THE DOORFRAME PN 1144200341 WAS CRACKED BETWEEN FS 164.0 AND FS 173.5 AT WL 86.7.  THIS CONDITION HAS BEEN DISCOVERED AND REPAIRED O 3 OTHER AIRCRAFT OF THE SAME TYPE IN THE OPERATORS FLEET.  (K)
